# SDR FDEA201101060054

- Difficulty date: January 6, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Profile
- Part number: A5537219020300
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER T/E HORIZ PANEL LANDING SUPPORT STRAP BETWEEN RIBS 21-22 HAS 8 INCH CORROSION IN AND AROUND 3 EA FASTENERS AND ALONG UPPER INTERIOR MATING SURFACE.  R & R EDGE PROFILE RT VERT STAB T/E PANEL LANDING BETWEEN RIBS 21 AND 22 IAW   SRM 51-72-10, PGS 1-3. MINOR REPAIR IAW GMM 6-2-100.
